Fevadol 500 mg Tablets 20's

0
Reviews(0)
AED 5.00

Fevadol contains Paracetamol 500mg Tablets.
This medicine contains paracetamol. It belongs to a group of medicines called analgesics (painkillers) and
is used to treat pain (including headache, toothache, back and period pain) and cold or flu symptoms.

Product Rating

0/5

0

Based on 0 Ratings.

5
0
4
0
3
0
2
0
1
0

Reviews (0)